Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Aug 28, 2015, 3:15 PM CDT for Black Hawk County, Iowa. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2015, 3:15 PM CDT (20:15 UTC)
- Expired
- Aug 28, 2015, 9:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Black Hawk County, IA
The radar
The Des Moines radar (KDMX), 140 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 4:30 PM CDT | HEAVY RAIN 3.6 | 2 Nw Cedar Falls, IA | REPORT VIA SOCIAL MEDIA. |
| Aug 28, 5:00 PM CDT | FLOOD | Cedar Falls, IA | MINOR STREET FLOODING ACROSS CEDAR FALLS AND WATERLOO DUE TO HEAVY RAIN. A FEW STALLED CARS IN LOW INTERSECTIONS. |
| Aug 28, 5:00 PM CDT | HEAVY RAIN 0 | Cedar Falls, IA | MINOR STREET FLOODING ACROSS CEDAR FALLS AND WATERLOO DUE TO HEAVY RAIN. A FEW STALLED CARS IN LOW INTERSECTIONS. |
| Aug 28, 5:00 PM CDT | HEAVY RAIN 3.37 | 1 Ene Waterloo, IA | CORRECTION TO PREVIOUS REPORT. WATERLOO AIRPORT ASOS. EVENT TOTAL THUS FAR. |
| Aug 28, 5:00 PM CDT | HEAVY RAIN 3.76 | 1 Ene Waterloo, IA | WATERLOO AIRPORT ASOS. EVENT TOTAL THUS FAR. |
| Aug 28, 5:20 PM CDT | HEAVY RAIN 2.6 | 1 Sw Evansdale, IA | EVENT TOTAL THUS FAR. REPORTED VIA SOCIAL MEDIA. |
| Aug 28, 5:30 PM CDT | HEAVY RAIN 2.9 | 1 S Hudson, IA | STORM TOTAL. |
| Aug 28, 6:16 PM CDT | HEAVY RAIN 3.1 | 1 Ene Waterloo, IA | MEASURED AT THE KWWL STUDIO. EVENT TOTAL. |
| Aug 28, 6:16 PM CDT | HEAVY RAIN 3.1 | 1 Ne Waterloo, IA | MEASURED AT THE KWWL STUDIO. EVENT TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
729
WGUS53 KDMX 282015
FFWDMX
IAC013-290215-
/O.NEW.KDMX.FF.W.0033.150828T2015Z-150829T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
315 PM CDT FRI AUG 28 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BLACK HAWK COUNTY IN NORTHEASTERN IOWA...
* UNTIL 915 PM CDT FRIDAY
* AT 312 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY AND IS
ANTICIPATED DURING RUSH HOUR TRAFFIC THIS AFTERNOON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WATERLOO...CEDAR FALLS...EVANSDALE...JESUP...LA PORTE CITY...
HUDSON...ELK RUN HEIGHTS...WATERLOO MUNICIPAL AIRPORT...CROSSROADS
MALL...UNI-DOME AND MCLEOD CENTER...WASHBURN...DUNKERTON...
RAYMOND...GILBERTVILLE AND GEORGE WYTH STATE PARK.
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4230 9253 4247 9253 4247 9255 4258 9255
4264 9208 4247 9208 4247 9206 4230 9206
$$
PODRAZIK2 follow-up statements
906
WGUS73 KDMX 282215
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
515 PM CDT FRI AUG 28 2015
IAC013-290215-
/O.CON.KDMX.FF.W.0033.000000T0000Z-150829T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLACK HAWK IA-
515 PM CDT FRI AUG 28 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FRIDAY
FOR BLACK HAWK COUNTY...
AT 512 PM CDT...LOCAL LAW ENFORCEMENT REPORTED MINOR STREET FLOODING
IN THE CEDAR FALLS AND WATERLOO AREA. OVER THREE INCHES OF RAIN HAVE
ALREADY FALLEN ACROSS MUCH OF THE COUNTY. WHILE THE HEAVIEST RAINS
HAVE PUSHED SOUTH AND EAST OF THE COUNTY...FLOODING CONCERNS WILL
REMAIN AN ISSUE FOR MUCH OF THE EVENING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WATERLOO...CEDAR FALLS...EVANSDALE...JESUP...LA PORTE CITY...
HUDSON...ELK RUN HEIGHTS...WATERLOO MUNICIPAL AIRPORT...CROSSROADS
MALL...UNI-DOME AND MCLEOD CENTER...WASHBURN...DUNKERTON...RAYMOND...
GILBERTVILLE AND GEORGE WYTH STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4230 9253 4247 9253 4247 9255 4258 9255
4264 9208 4247 9208 4247 9206 4230 9206
$$
SKOW285
WGUS73 KDMX 290207
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
907 PM CDT FRI AUG 28 2015
IAC013-290216-
/O.EXP.KDMX.FF.W.0033.000000T0000Z-150829T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLACK HAWK IA-
907 PM CDT FRI AUG 28 2015
...THE FLASH FLOOD WARNING FOR BLACK HAWK COUNTY WILL EXPIRE AT 915
PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. A FEW ROADS MAY STILL HAVE MINOR WATER ISSUES DUE TO
POOR DRAINAGE AND DRIVERS SHOULD BE CAREFUL IF THEY ENCOUNTER ANY
STANDING WATER.
LAT...LON 4230 9253 4247 9253 4247 9255 4258 9255
4264 9208 4247 9208 4247 9206 4230 9206
$$
SKOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 1:07 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 28, 1:07 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 107 PM CDT FRI AUG 28 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TODAY/... ISSUED AT 330 AM CDT FRI AUG 28 2015 PRECIP TRENDS WILL BE THE STRAIGHT FORWARD FORECAST ISSUE TODAY WITH SOME TEMP REBOUND CONCERNS AS WELL. UPPER LEVEL FLOW WILL CONTINUE TO AMPLIFY TODAY WITH PASSAGE OF MID LEVEL WAVE THROUGH THE MO VALLEY. BOTH KINEMATIC AND THERMODYNAMIC FORCING ARE STRONGLY NOTED WITH SOME RIGHT ENTRANCE REGION SUPPORT FROM WI/MI SPEED MAX AND DPVA AHEAD OF ERN NE SHORT WAVE MECHANICALLY. FAIRLY DECENT BAROCLINIC ZONE IS ALSO NOTED ON 305K ISENT SURFACE WITH NAM DEPICTING OVER 100 MB OF LIFT ACROSS IA BY 12Z WITH 40-50KTS OF FLOW. THIS RESULTS IN VERY STRONG MOISTURE TRANSPORT AND ASSOCIATED CONVERGENCE ZONES...WHICH MOVE SLOWLY ACROSS IA REACHING NERN SECTIONS BY EARLY AFTERNOON. ALTHOUGH THE FORCING IS STRONG WITH PWATS AND WARM CLOUD DEPTHS SEASONALLY HIGH SUGGESTING HIGH RAINFALL EFFICIENCY...THE LACK OF INSTABILITY WILL HOLD THINGS BACK SOMEWHAT WITH CONVECTION ONLY EMBEDDED WITHIN LARGER STRATIFORM AREA. RAINFALL AMOUNTS WILL STILL EXCEED AN INCH IN MANY LOCATIONS HOWEVER WITH POSSIBLY OVER TWO INCHES IN THE CENTRAL AND ERN I80 TO HIGHWAY 20 ZONES. AGREE WITH WPC QPF ASSESSMENT FAVORING THIS FARTHER SOUTH MAX AXIS. DO NOT FEEL RAINFALL RATES WILL BE SUFFICIENT TO JUSTIFY ANY HEADLINES AT THIS POINT HOWEVER. TEMP REBOUND WILL BE SOMEWHAT OF A MINOR CONCERN. SOUNDINGS SUGGEST THERE MAY BE A LITTLE MIXING BOOST IN THE WARM SECTOR FOR S CENTRAL AND SERN SECTIONS BY AFTERNOON BEHIND THE MAIN PRECIP SHIELD...WHICH MAY ALSO REDEVELOP SOME SHOWERS OR ISOLD STORMS...BUT CLOUDS AND PRECIP SHOULD OFFSET TOO MUCH OF A REBOUND SO STAYED CLOSER TO WARMER MOS RATHER THAN WHAT SOME RAW TEMPS SUGGEST. ACROSS THE NORTH...CLOUDS PRECIP AND AN UNFAVORABLE MORE ELY WIND SHOULD KEEP ANY REBOUND TO A MINIMUM. HOWEVER SHEAR MOISTURE ADDITION FROM PRECIP AND TRANSPORT SHOULD NUDGE THINGS UP SEVERAL DEGREES DURING THE HEATING OF THE DAY. .LONG TERM /TONIGHT THROUGH THURSDAY/... ISSUED AT 330 AM CDT FRI AUG 28 2015 FOCUS IS MAINLY ON TEMPERATURES THROUGHOUT THE PERIOD...AND POPS TONIGHT. SFC LOW ASSOCIATED WITH THE STRONG SHORTWAVE TROUGH DROPPING THROUGH THE REGION TODAY INTO TONIGHT...WILL BE CENTERED NEAR DES MOINES BY 00Z THIS EVENING. MUCH OF THE PRECIP EXPECTED TO BE ON THE WARM SIDE OF THE LOW AND THUS AS THE SFC TROUGH AXIS SHOVES EASTWARD THROUGH THE CWA TONIGHT...EXPECT PRECIP CHANCES TO DIMINISH. HIGHER LOW LEVEL MOISTURE NOTED WITH THE MODELS SO DO EXPECT AN AREA OF LINGERING LOW STRATUS ACROSS MUCH OF THE CWA INTO EARLY SATURDAY WITH THE CLOUD DECK SLOWLY ERODING/PUSHING ESE THROUGH THE DAY. WITH ALL THE RESIDUAL MOISTURE AROUND AFTER THE RAIN...SOME CLEARING POSSIBLE ACROSS THE FAR WEST TONIGHT...AND LIGHTER WINDS SETTING IN COULD SEE SOME FOG DEVELOPMENT. PREVIOUS GRIDS HAD IT MENTIONED ACROSS THE WESTERN THIRD OF THE CWA...SO STUCK WITH THAT AREAL COVERAGE BUT DID EXTEND THE MENTION INTO SATURDAY MORNING. OTHERWISE LARGE UPPER RIDGE ACROSS THE CENTRAL US TO AMPLIFY INTO BUILD EASTWARD INTO NEXT WEEK. THIS WILL BRING WARMING AS THE THERMAL RIDGE BUILDS INTO THE AREA AND MAINLY DRY CONDITIONS. MODELS TRY TO BRING A FEW IMPULSES MOVING THROUGH THE RIDGE TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT...AND MAY SEE AN ISOLATED SHOWER/THUNDERSTORM. BETTER CHANCES TO THE NORTH AND WEST. THEREFORE DID KEEP MUCH OF THE PERIOD DRY WITH JUST SOME SLIGHT CHANCE POPS ACROSS THE FAR NORTHWEST TUESDAY NIGHT. H85 TEMPS COOLER TO BEGIN THE PERIOD IN THE TEENS CELSIUS WITH LINGERING CLOUD COVER INTO SATURDAY ESPECIALLY ACROSS THE EAST. THEREFORE KEPT TEMPS A BIT COOLER IN THE MID TO UPPER 70S. AS THE WARMER AIRMASS BUILDS INTO THE REGION AND H85 TEMPS EXPECTED TO PUSH INTO THE LOW TO MID 20S CELSIUS TOWARD MID/LATE WEEK HAVE HIGHS WARMING INTO THE MID TO UPPER 80S AND LOWS IN THE 60S. DEWPOINTS ALSO EXPECTED TO INCREASE BACK INTO THE MID TO UPPER 60S TOWARD NEXT WEEK MAKING THINGS FEEL A BIT MORE HUMID. && .AVIATION...28/18Z ISSUED AT 105 PM CDT FRI AUG 28 2015 IFR TO MVFR STRATUS WILL PERSIST THROUGH THE AFTERNOON AND INTO THE OVERNIGHT HOURS. MCW/ALO HAVE THE BEST SHOT OF IFR VIS WRT TO HEAVY RAIN THIS AFTERNOON. OTHERWISE...EXPECTING FOG/STRATUS TO CONTINUE OVERNIGHT INTO SATURDAY MORNING AND HAVE MENTION OF IFR CONDITIONS PAST 06Z SATURDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SMALL LONG TERM...BEERENDS AVIATION...PODRAZIK
Hazardous weather outlook, Aug 28, 5:30 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 530 AM CDT FRI AUG 28 2015 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-291000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 530 AM CDT FRI AUG 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS EXPECTED TODAY INTO TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJB
In the hours before
Local storm report, Aug 28, 2:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
217 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM FLOOD JEWELL 42.31N 93.64W
08/28/2015 HAMILTON IA LAW ENFORCEMENT
WEBSTER COUNTY SHERIFF REPORTED WATER OVER
HWY 69 AT JEWELL.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 28, 2:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
227 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN JEWELL 42.31N 93.64W
08/28/2015 M5.06 INCH HAMILTON IA PUBLIC
REPORT VIA SOCIAL MEDIA
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 28, 3:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
304 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FLASH FLOOD DAYTON 42.26N 94.07W
08/28/2015 WEBSTER IA PUBLIC
MAJOR FLASH FLOODING ONGOING THROUGHOUT THE
TOWN OF DAYTON DUE TO THE SKILLET CREEK.
FAIRGROUNDS, LOCAL GOLF COURSE, AND
CAMPGROUND ALL INUNDATED WITH AT LEAST 5
FEET OF FLOWING WATER. REPORT VIA SOCIAL
MEDIA.
0226 PM FLASH FLOOD 4 SSE STANHOPE 42.24N 93.76W
08/28/2015 HAMILTON IA PUBLIC
D65 WEST OF RANDALL HAS BEEN TOPPED WITH
WATER FLOWING OVER IT IN A COUPLE OF SPOTS.
WATER ALSO OVER SEVERAL OTHER COUNTY ROADS
WEST OF RANDALL. REPORT VIA SOCIAL MEDIA.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 28, 3:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
311 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HEAVY RAIN STANHOPE 42.29N 93.80W
08/28/2015 M6.20 INCH HAMILTON IA MESONET
TOTAL SINCE 5AM. CITY OF AMES ALERT STATION.
&&
JAZLocal storm report, Aug 28, 3:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
312 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HEAVY RAIN ELLSWORTH 42.31N 93.58W
08/28/2015 M5.00 INCH HAMILTON IA MESONET
TOTAL SINCE 5AM. CITY OF AMES ALERT STATION.
&&
JAZLocal storm report, Aug 28, 3:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
314 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HEAVY RAIN 6 NE FRASER 42.18N 93.88W
08/28/2015 M5.60 INCH BOONE IA MESONET
TOTAL SINCE 5AM. CITY OF AMES ALERT STATION.
&&
JAZThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 12:32 PM CDT | Flash Flood Warning | DMX | Boone, Greene, Hamilton, Hardin, Story, Webster | 6 hr |
| Aug 28, 2:52 PM CDT | Flash Flood Warning | DMX | Grundy, Hardin | 6 hr |
| Aug 28, 3:01 PM CDT | River Flood Warning | DMX | Story | 61 hr |
| Aug 28, 3:01 PM CDT | River Flood Warning | DMX | Polk, Story | 64 hr |
| Aug 28, 6:31 PM CDT | Areal Flood Warning | DMX | Boone, Greene, Hamilton, Hardin, Story, Webster | 24 hr |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.